# SDR 2001UALA01666

- Difficulty date: August 10, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 294.5 FLOORBEAM FROM RBL 19 TO RBL 35 HAS NUMEROUS AREAS AFTER CORROSION REMOVAL WITH EXCESS MTRL LOSS EXCEEDING 14 PERCENT.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED, REPLACED FLOORBEAM UPPER CAP SPLICE.
